It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane on July 25, 2000 at 09:13:31:

Is anyone out there receiving this chemo agent? I am getting it every other week. The side effects seem to worsen with each treatment. Main complaint is severe abdomen discomfort. It feels as if the insides of the instestines are raw. And it even hurts to touch my abdomen. Then of course there is the vomiting for about 2 days.I have a short GI tract now since I had part of my large intestines removed and now have a colostomy bag. Any info whould be helpfull.
Thanks,
Diane

Follow Ups

All times are GMT -7. The time now is 09:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!